Global actions: the algebraic counterpart of a topological space

Bak A (1997)
Russian Mathematical Surveys 52(5): 955-996.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
1997
Zeitschriftentitel
Russian Mathematical Surveys
Band
52
Ausgabe
5
Seite(n)
955-996
ISSN
0036-0279
Page URI
https://pub.uni-bielefeld.de/record/1625531

Zitieren

Bak A. Global actions: the algebraic counterpart of a topological space. Russian Mathematical Surveys. 1997;52(5):955-996.
Bak, A. (1997). Global actions: the algebraic counterpart of a topological space. Russian Mathematical Surveys, 52(5), 955-996. https://doi.org/10.1070/RM1997v052n05ABEH002087
Bak, A. (1997). Global actions: the algebraic counterpart of a topological space. Russian Mathematical Surveys 52, 955-996.
Bak, A., 1997. Global actions: the algebraic counterpart of a topological space. Russian Mathematical Surveys, 52(5), p 955-996.
A. Bak, “Global actions: the algebraic counterpart of a topological space”, Russian Mathematical Surveys, vol. 52, 1997, pp. 955-996.
Bak, A.: Global actions: the algebraic counterpart of a topological space. Russian Mathematical Surveys. 52, 955-996 (1997).
Bak, Anthony. “Global actions: the algebraic counterpart of a topological space”. Russian Mathematical Surveys 52.5 (1997): 955-996.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar